# SDR UALA2011080103979

- Difficulty date: July 31, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,910 hours, 12,750 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25-35 H&J EMERGENCY LIGHTS ON & SOMETIMES FLICKERING.  REPLACED BATTERY PACK FOR LIGHT GROUP AND OP CHECKED.
